# SDR SIMA20221126004

- Difficulty date: November 26, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N765ST
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000128
- Aircraft time: 26,726 hours, 23,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065917005
- Condition: Gouged
- Location: Frms 81-82
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER SEAT TRACK GOUGED BETWEEN FR 81-82. (MAJOR REPAIR) -C/A-MEASURED DAMAGE ON LH UPPER SEAT TRACK BETWEEN FR 81-82 AND FOUND TO BE BEYOND LIMITS IAW EMB 170 SRM 53-23-10. RAR LH UPPER SEAT TRACK BETWEEN FR 74-84 IAW EMB 170 SRM 51-40-08.
